• entries
    51
  • comments
    14
  • views
    16,091

Day 247

Sign in to follow this  
Followers 0

182 views

Good news everyone- I stopped taking accutane for like 5 days be because I was taking all of this other medication for something else. ANDDDD.... I didn't break out at all! In fact, I have only have a couple of tiny little bumps on the side of my face:) YES! I'm gaining confidence that once I'm done with my course, it will never come back. That would be nice, because I LOVE clear skin, and I could never go back to the numerous cysts and pustules and nodules I woke up to every morning. I. Love. Accutane.

However. I have been trying to ignore this small little detail for a while, because it's been minimal. But I probably should point out.. I'm losing a lot of hair. But it's totally fine by me, because it looks fine. A little thinner, but otherwise the same as before accutane. The amount of hair I lose everytime I take a shower is disgusting. But hey, if that's what it takes- then I LOVE thin hair.

Anyway, just thought I'd pump up all of you out there who are just starting accutane- clear skin will take its time. But it will COME, and it will be wonderful!!


  Report Entry
Sign in to follow this  
Followers 0


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now